# SDR YENA2021070200422

- Difficulty date: June 29, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A320-232
- Aircraft serial: 08293
- Aircraft time: 10,285 hours, 3,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Vibration
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 773, BOS-JFK.  A/C TAIL VIBRATION PASSING ON CLIMB @ 300 KNOTS FL29000 STRONG VIBRATION FROM REAR OF A/C HAPPENED TWICE VERY STRONG FA'S REPORTED LOWER LEVEL AFTER 1ST 2 (SUPPLEMENTAL INFORMATION TO FOLLOW)
